# SDR DALA2023111309344

- Difficulty date: November 2, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,904 hours, 30,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CAPT FIXED WINDOW DELAM AROUND EDGE. CORRECTIVE ACTION: REPLACED PER A319 AMM 56-12. (0045926)
